# SDR SIMA20130619002

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 34,202 hours, 31,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE F/A REPORTED THE MAIN DOOR WAS DIFFICULT TO OPERATE.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED MAIN DOOR HANDLE ACTUATION TEST WITH NO DEFECTS NOTED IAW AMM CH 52-10-01 PEAK LOAD 40LBS.  THE ACFT WAS RETURNED TO SERVICE.
